# SDR DALA2017032802484

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 84,104 hours, 11,567 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Test Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT EICAS STATUS MESSAGE R DUCT LEAK LP 1 APPEARED.  REPLACED DUCT LEAK TEST PANEL.  SYSTEM OPERATION IS NORMAL.
